On Domination in Matroids of Graphs

Main Article Content

Jyoti D K
Thukarama V

Abstract

The concept of domination has increasingly found powerful extensions within the structural framework of matroid theory. This paper investigates the structural, algebraic, and algorithmic properties of domination in matroids, unifying classical network domination with matroidal invariants such as closures, independent sets, and fundamental circuits. We formalise the notion of a dominating configuration in a general matroid M = (E, I) and analyse the combinatorial parameters governing its minimal representations. Specifically, we characterize the complexity of computing the minimum-weight domination number across prominent matroid classes, including graphic matroids. By leveraging the matroid rank function r(M), we establish novel lower and upper bounds for the domination invariant.

Downloads

Download data is not yet available.

Article Details

Section

Articles

How to Cite

[1]
Jyoti D K and Thukarama V , Trans., “On Domination in Matroids of Graphs”, IJAM, vol. 6, no. 2, pp. 10–12, Oct. 2026, doi: 10.54105/ijam.B1251.06021026.

References

Cern, Hypergraphs: an introduction and review, arXiv:2002.05014v2 [cs.DM] 25(2020). DOI: 10.48550/arXiv.2002.05014.

Leonidas S. Pitsoulis, Topics in Matroid Theory, Springer New York Heidelberg Dordrecht London, pp.101-120, (2014). DOI: 10.1007/978-1-4614-8957-3, Works remain significant; see the declaration

Sanad, A.; Li, C. Partial, Total Domination in Hypergraphs, Mathematics 2025, 13, 9-10. DOI: 10.3390/math13060910.

Shiqi Cao, Keyi Chen, Yitian Li and Yuxin Wu, Dowling’s polynomial conjecture for independent sets of matroids, arXiv:2601.03809v2 [Math.Co], 23 Jan (2026). DOI: 10.48550/arXiv.2601.03809

Usman Ali, Iffat Fida Hussain, Matroids with bases as minimal resolving sets of graphs, arXiv:2410.15356v1 [math.CO] 20 Oct 2024. DOI: 10.48550/arXiv.2410.15356

Zill-E-Shams, Salman, M. Ali, U. On Maximal Det-Independent (Res-Independent) Sets in Graphs. Graphs and Combinatorics 38, 44 (2022). DOI: 10.1007/s00373-021-02452-0